MATHEMATICA BOHEMICA

Vol. 120, No. 3, 1995 · Contents


Jan Cermak:
Note on simultaneous solutions of a system of Schroder's equations

Murat Diker:
The counterparts of some cardinal functions in bitopological spaces I

Murat Diker:
The counterparts of some cardinal functions in bitopological spaces II

Marek Jukl:
Inertial law of quadratic forms on modules over plural algebra

Y. A. Ryabov:
Approximate properties of principal solutions of Volterra-type integrodifferential equations with infinite aftereffect

Jiri Karasek:
Projections of relations

Francisco Balibrea, Victor Jimenez Lopez:
A characterization of chaotic functions with entropy zero via their maximal scrambled sets

S. S. Thakur, R. K. Saraf:
$\alpha$-compact fuzzy topological spaces

Elena Wisztova:
Hamiltonian connectedness and a matching in powers of connected graphs

Bohdan Zelinka:
Median properties of graphs with small diameters

Dalibor Klucky:
Isotopic invariants of natural planar ternary rings


[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]